# SDR IPXA2571284

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Vibration
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE UP VIBRATION FELT, GEAR DISAGREE EICAS MESSAGE, GEAR DOORS LIGHT ILLUMINATED. RAN CHECKLISTS, RETURNED TO DEPARTURE.  (OPEN)
